Doctor insights on:
Beta Blocker Overdose Fatal
Can be, not usually: Beta blockers can slow the heart, decrease blood pressure, cause abnormal heart rhythms (even fatal ones), cause bronchospasm (asthma/wheezing), heart failure, mental status changes, rash, allergic reactions. May require aggressive medical rx, especially if taken with other meds. ...Read more
Answer: If severe or symptomatic, intravenous pressers (drugs that mimic adrenaline) and/or temporary pacing is needed. This is not to be tried at home kids! if not severe and patient young/healthy, might only need close monitoring and IV fluids in icu. I hope this person is in a hospital! ...Read more
Combination: If ingested within 2 hours of receiving treatment, activated charcoal will be given. Otherwise, the physician will use Atropine if patient is bradycardic and glucagon to enhance contractility. If refractory to the aforementioned drugs, then calcium and Insulin with dextrose can be administered. ...Read moreSee 1 more doctor answer
Low heart rate...: Beta-blockers are used in the treatment of high blood pressure and some forms of tachyarrythmias (ie high heart rate rhythmn problems). An overdose of these medicines typically results in low heart rate and low blood pressure, which may be life-threatening, depending on the drug and dosage ingested. It is necessary to be evaluated in the er and possibly admitted for continued cardiac monitoring. ...Read moreSee 1 more doctor answer
Go to Hospital: Determine the exact medication & if intentional ( suicide attempt ). Standard treatment of serious irregular or slow heart rate is performed & seizures are treated as usual. Hospitalization, observation & treatment are necessary until beta blocker effect has resolved. Do not "wait it out" at home. ...Read more
Possibly: It can be dangerous and deadly, but if managed and monitored properly, there should be no long term issues. ...Read more
Im from the uk, age 16, im currently taking 1/2 beta blocker 3 times a day to stop me from taking a panic attack etc w
Could i overdose on this much and what times.should.i take these at?
Dose dependent: Beta blockers may be considered an off label "anxiolytic" (anti-anxiety drug), but the reality is that doctors appear to have no idea how it works. That should be a fairly clear warning sign as to why beta blockers should not be your first choice when it comes to your anxiety treatment. Scientists have no idea why beta blockers appear to reduce anxiety. Pl consult your GP re optimal dosing. ...Read moreSee 2 more doctor answers
I overdosed on levothyroxcin when my numbers get back up will i be able to stop using the beta blocker?
- Talk to a doctor live online for free
- How many calories do you burn sleeping?
- How many calories do you burn swimming?
- Avoid developing constipation
- Ask a doctor a question free online
- Blackberries weight loss benefits
- Home remedy for skin rash
- What is the best treatment for sleep symptom?
- Treatment for neuroleptic malignant syndrome
- Talk to a urgent care specialist online for free